# SDR IPXA2020072758289

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 72,303 hours, 14,361 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Failed
- Location: Cargo Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL 310, ONE HOUR LEFT IN FLIGHT,  HAD A LEVEL 1 CARGO FLOW FWD DISAGREE.   NO OTHER INDICATIONS FOUND. TROUBLESHOT IAW FIM 21-27-00-101, STEP 4.   R & R RELAY R2-78 IAW WDM 21-43-01 AND AMM 20-30-10. OPS CHECKED GOOD.
